# SDR SCNA20160401040

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 42,515 hours, 25,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE AT THE FWD F/A  ANNUNCIATOR CALL LIGHT PANEL.  REPLACED THE LAMP AS REQUIRED.  OPS CHECK GOOD.
